Recurrence relations among moments of order statistics from two related sets of independent and non-identically distributed random variables
Annals of the Institute of Statistical Mathematics, 1989, vol. 41, issue 2, pages 323-329
Keywords: Order statistics; recurrence relation; single moments; product moments; permanent; outliers; folded distribution (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:spr:aistmt:v:41:y:1989:i:2:p:323-329
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is edited by G. Kitagawa
More articles in Annals of the Institute of Statistical Mathematics from Springer
Series data maintained by Guenther Eichhorn ().